Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Extreme exhaustion, Rapid heart rate, etc. 17 yr. old female, Please HELP!

Extreme exhaustion, Rapid heart rate, etc. 17 yr. old, Please HELP! What would cause rapid heart rate (has been over 200 at times), extreme weakness, exhaustion, trouble walking or doing simple tasks because of exhaustion.Weight loss, loss of appetite.Swollen glands at times, painful spleen, Lightheaded, floaty feelings.Have now developed extreme anxiety and panic, which makes symptoms worse, however this is not what started the physical symptoms,don't want to be written off for "panic disorder", it is more than that. Life is completely on hold, unable to do any activity. Ongoing for six months now, no answers. Some days better than others, but never a "good" day, usually worse in afternoon or evening. Sleeping alot. So far all tests are normal, except positive for EBV, had mono 3 yrs. ago, waiting on chronic lyme disease and cortisol test results. 17 yr. old female.
Asked On : Thu, 11 Mar 2010
Answers:  3 Views:  956
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Welcome to HealthcareMagic forum,
There seem to be some kind of depression associated with you ,which is normal for the age ,other than the infection of EBV ,MOSTLY results in such physical &neurological symptoms ,you should look to eliminate the causative factors like EBV infection in guidance of your physician .
Thyroid function test is advisable for you ,in case of any depression you should seek any psychiatrist ,lastly avoid counting your heart -beats ,it is the proficiency of a doctor who can exactly record your heart beats ,other symptoms like spleenomegaly ,lymph node enlargement will settle as your infection subsides ,
revert back for further quires
Answered: Sun, 11 Dec 2011
I find this answer helpful
  Anonymous's Response

Did you get any answers honey?

I have similar symptoms and then some. I also have developed severe anxiety and it makes things much harder for even myself to assess, and I have had my doctors try and chalk it up to anxiety alone, but I KNOW it is not that. I had the symptoms months before anxiety attacks even began. My symptoms are:

Extreme exhaustion, inability to gain weight followed by sudden weight gain (about 10 pounds), progressive Menorrhagia followed by sudden Amenorrhea (menstrual cycle uncontrolable, even with birth control), daily idiopathic urticaria (non-raised red flush that biopsy results showed to be hives), random prominent royal blue veins, rapid apppearance of varicose veins, severe forgetfulness/memory problems, mental fogginess.

I have been diagnosed with Hashimoto's Disease. If you have not been to an endocrinologist to have your thyroid funtion thouroughly checked then do so. Unfortunatley, my endocrinologist refuses to believe that it has anything to do with my symptoms, even though a low dose of Levothyroxine originally alleviated all of them...

Please let me know if you find anything out. My heart rate does not run as high as yours, but it is elevated. Maybe we can help eachother. Also, know that at least one person knows that it is not in your head. I know when it is anxiety even if I can't control it. My most severe panic attack actually caused temporary paralysis in my outer limbs. They are frightening...

Answered: Sat, 17 Apr 2010
  Anonymous's Response

I think you are kind of guy who need doctor's advice immediately, start chatting with Doctor.

Answered: Sun, 14 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor